Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

What causes pain in back of thigh and knee with numbness in feet?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5293 Questions
im in good health...66 yrs old have severe sciatic pain in left leg...back of thigh and knee also have numbness in feet ocassionally....taking 10 mg of baclofen for spasms..can I also take gaba pentin with baclofen
Posted Sat, 15 Feb 2014 in Brain and Spine
Answered by Dr. Sudhir Kumar 6 hours later
Brief Answer: My reply is below. Detailed Answer: Hi, Thank you for posting your query. I have noted your symptoms. Gabapentin or pregabalin capsules are preferred to relieve the sciatic pain. So, you can start one of them. Baclofen is mainly used to relieve spasticity (increased tone of muscles) and spasms. If needed, you can take both baclofen and gabapentin together. I hope my answer helps. Please get back if you have any follow up queries or if you require any additional information. Wishing you good health, Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist Apollo Hospitals, Hyderabad, India Click on this link to ask me a DIRECT QUERY: My BLOG:
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor